MathSciNet Relay Station
MathSciNet bibliographic data
MR1959581 32W20 (32Q15 58J32)
Donaldson, S. K. Holomorphic discs and the complex Monge-Ampère equation. J. Symplectic Geom. 1 (2002), no. 2, 171–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement